# SDR 97ZZZX843

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N200AJ
- Make and model: Beech 200BEECH
- Aircraft serial: BB378
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 50041
- Condition: Seized
- Location: Cabin Blower
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FILLED CABIN ON A FLIGHT 12-30-96.  AIRCRAFT  RETURNED.  DETERMINED FRONT EVAPORATIVE BLOWER SEIZED.  BLOWER ONLY HAD 396.8 HOURS LOGGED.
